MathSciNet Relay Station
MathSciNet bibliographic data
MR2833566 (2012g:42063) 42C30 (46B15 46E30)
Odell, E.; Sari, B.; Schlumprecht, Th.; Zheng, B. Systems formed by translates of one element in $L\sb {p}(\Bbb R)$. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6505–6529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement